# SDR IXXA0100031

- Difficulty date: March 15, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Cracked
- Location: Stabilizser
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED ON THE RIGHT HORIZONTAL STABILIZER AFT SPAR WEB INTERNAL DOUBLER AT STATION XE 105. REPAIR ACCOMPLISHED REMOVAL OF DAMAGE AREA, FABRICATION AND INSTALLATION A NEW INTERNAL DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 53-DC8-1786.
